Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Find That Either Their Day Or Night Meds Cause Skin To Feel Like It Is Burning And Turning Bright Red?

Does Anyone Else Find That Either Their Day Or Night Meds Cause Skin To Feel Like It Is Burning And Turning Bright Red?

When I take my morning meds I turn bright red, my skin edge out and it feels like I have a nasty sunburn starting on my head and goes down to my feet! And it lasts for several hours.

A MyFibroTeam Member said:

I have never experienced that but hopefully it's not an allergic reaction. You should ask your Dr. or pharmacist.

posted almost 2 years ago
A MyFibroTeam Member said:

I think it's a good idea to check with a pharmacist first - they are easier to get ahold of than a doctor!

posted almost 2 years ago
A MyFibroTeam Member said:

I would read the drug info again (I like drugs.com) a LOT. I recently chose to stop two of my meds after my latest CBC and lipid panel results - I found out that one of my meds could be raising the L(oser)DL cholesterol (don't laugh, it's easier to remember that way!), and the statin I was using was contraindicated with hypothyroidism.

Why my doctor(s) prescribed those meds, I'll never know because they're both at different practices now. The thing is (and you probably know already), that we have to self-advocate when it comes to our health. I'm a big believer in food as medicine rather than synthetic chemistry. As an example, ever since I added more potassium to my diet, my blood pressure has come down beautifully, and I've ordered hibiscus tea in case I notice any water retention.

posted almost 2 years ago
A MyFibroTeam Member said:

@A MyFibroTeam Member I feèl like that everyday. Always looks though I've been in the sun. Before I've taken simvastatin.

posted almost 2 years ago
A MyFibroTeam Member said:

I have something similar to that but I don’t get the bumps. My skin just hurts to the touch. It don’t happen all the time but it’s very painful when it does. I have told my doctor and she said it’s just a fibromyalgia attact. But with a rash it could be an Allergic reaction to the meds. Ask you doctor about it.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in